# SDR AWXA200200033

- Difficulty date: January 13, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 59,427 hours, 48,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012621
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - DURING INSPECTION EMERGENCY EXIT LIGHT AT L1 DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT INDICATOR ASSEMBLY AT STA 328.
